# SDR FDEA200901050032

- Difficulty date: January 5, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57151405000001
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5710-123695.  REWORKED HOLE TO 5.000".  FABRICATED BUSHINGS "E" AND "F"; CAD PLATED BUSHINGS AND INSTALLED BUSHINGS "E" AND "F" IAW EA 6-5710-123695 "WINGS - AD2007-02-09 - WINGS GEAR RIB 5 FWD LUG BORE REWORK (RHS)".
